# SDR TSAA0357059

- Difficulty date: April 4, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422229A
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAINED ACCESS TO DENTED AREA.  CUTOUT DAMAGE BY SLICING THE LEADING EDGE SKIN PER FIGURE 1.  INSTALLED A SPLICE REPAIR AT SS205.46 AND SS 238.71.  REPAIR COMPLETED IAW SRM 57-50-3, FIGURE 7 AND ECO 3354.  AIRCRAFT RETURNED TO SERVICE.  (M)
